Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 37, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2018, 6:19 PM EDT for Bulloch County, Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 6:19 PM EDT (22:19 UTC)
- Expired
- Jun 25, 2018, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:19 PM EDT | TSTM WND DMG | 3 Nw Brooklet, GA | THREE TREES DOWN NEAR HIGHWAY 80...INCLUDING NEAR BURKHALTER ROAD, N PARKER AVE, AND CAMBRIDGE ROAD. |
| Jun 25, 6:19 PM EDT | TSTM WND DMG | Brooklet, GA | WARNING POINT REPORTED TREES DOWN IN AND AROUND BROOKLET. |
| Jun 25, 7:07 PM EDT | TSTM WND DMG | 2 Nw Brooklet, GA | THREE TREES DOWN NEAR HIGHWAY 80 IN STATESBORO...INCLUDING NEAR BURKHALTER ROAD, N PARKER AVE, AND CAMBRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
674
WUUS52 KCHS 252219
SVRCHS
GAC031-252300-
/O.NEW.KCHS.SV.W.0037.180625T2219Z-180625T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
619 PM EDT MON JUN 25 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bulloch County in southeastern Georgia...
* Until 700 PM EDT.
* At 618 PM EDT, a severe thunderstorm was located 8 miles northwest
of Bay, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Brooklet, Denmark, Leefield, Nevils and Stilson.
This warning includes I-16 between mile markers 121 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3246 8159 3231 8146 3222 8177 3236 8187
TIME...MOT...LOC 2218Z 316DEG 10KT 3235 8165
HAIL...1.00IN
WIND...60MPH
$$
JRL2 follow-up statements
415 WWUS52 KCHS 252248 SVSCHS Severe Weather Statement National Weather Service Charleston SC 648 PM EDT MON JUN 25 2018 GAC031-252300- /O.CON.KCHS.SV.W.0037.000000T0000Z-180625T2300Z/ Bulloch GA- 648 PM EDT MON JUN 25 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR BULLOCH COUNTY... At 647 PM EDT, a severe thunderstorm was located near Bay, moving southeast at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. Locations impacted include... Denmark, Nevils and Stilson. This warning includes I-16 between mile markers 121 and 129. PRECAUTIONARY/PREPAREDNESS ACTIONS... Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Report damage directly to the Charleston National Weather Service at 1-888-383-2024 when it is safe to do so. && LAT...LON 3238 8156 3229 8151 3222 8177 3234 8184 TIME...MOT...LOC 2247Z 331DEG 10KT 3227 8163 HAIL...0.75IN WIND...60MPH $$ JRL
983
WWUS52 KCHS 252255
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
655 PM EDT MON JUN 25 2018
GAC031-252304-
/O.EXP.KCHS.SV.W.0037.000000T0000Z-180625T2300Z/
Bulloch GA-
655 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY WILL EXPIRE AT
700 PM EDT...
The storms which prompted the warning have weakened below severe
limits and exited the warned area. Therefore the warning will be
allowed to expire.
LAT...LON 3238 8156 3229 8151 3222 8177 3234 8184
TIME...MOT...LOC 2254Z 316DEG 10KT 3226 8162
$$
JRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:48 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 25, 4:48 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
448 PM EDT Mon Jun 25 2018
.SYNOPSIS...
A cold front will slowly slide over the Coastal Plain of South
Carolina and Georgia by Tuesday afternoon. The rest of the week
is expected to see high pressure inland with broad low pressure
along the coast.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Numerous outflow collisions along the sea breeze has focused
activity along/east of I-95. Have adjusted pops and other
gridded elements to reflect going trends. H3R still suggesting
the I-26 corridor could get raked by the tail end of the MCS
currently organizing upstream.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Tuesday: A shallow H5 shortwave trough is forecast to ripple
across the Coastal Plain of the Carolinas and Georgia Tuesday
afternoon. At the sfc, broad low pressure is expected to develop
along the Carolina coast as a ridge builds SW across the
foothills. This pattern should support SE winds across the CWA,
likely supporting a early to mid sea breeze across the coastal
counties. Scattered thunderstorms are forecast to develop along
the sea breeze during the afternoon hours. However, scattered to
numerous thunderstorms are forecast to develop over the
foothills during the mid to late afternoon. Once these storms
develop, they should track SE across the Midlands during the
late afternoon/early evening. The combination of a convective
driven cold pool and weak cold front should yield a well
developed line of thunderstorms. I will forecast PoPs to range
from likely across the SC Lowcountry to solid chc across SE GA.
These storms are expected to develop into a linear cluster,
possibly yielding damaging wind gusts. Highs are forecast to
range from the upper 80s across the northern CHS Tri-County to
the mid 90s within the Altamaha basin.
Wednesday: H5 ridge is forecast to begin to build across SE GA,
reaching 590 DM. To the north, zonal flow should develop across
SC as a broad mid level trough ripples over the southern
Appalachians. Forecast soundings indicate that a subsidence
inversion centered around H9 will slowly weaken through the
afternoon. It appears that scattered storms will develop along
and ahead of a sea breeze, supporting 30-40 PoPs. Using a blend
of MOS, high temperatures should generally range between 90-94.
Thursday: Mid level trough is expected to slide east as ridging
build across the Mississippi River Valley. Flow in the wake of
the trough should turn from the NW, resulting in downslope flow.
The combination of the NW winds and weakness in the mid levels
should yield a lee trough at the sfc. Dewpoints should pool in
the mid 70s across the CWA. High temps are expected to reach the
mid 90s with the downslope H85 winds, yielding Heat Index
values around 105. Some relief from the heat may occur under and
around scattered afternoon and evening thunderstorms.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Guidance indicates that a large H5 ridge will build across the East
Coast of the US through the medium range. However, the GFS and ECMWF
does show a weakness in the ridge across the Deep South, leaving a
large area of deep moisture. Temperatures may range in the mid 90s
on Friday, then should favor near normal values through the rest of
the period. I will forecast diurnal scattered thunderstorms each day.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
KCHS: An area of showers/tstms are expected to approach from the
NW this afternoon and impact the terminal closer to sunset. Will
carry TEMPO from 00-02z for MVFR conditions. Lower conditions
are possible depending on how convection evolves. Gusty winds
are likely likely along with cloud-to-ground lightning. The risk
for tstms should end by mid-evening.
KSAV: Risk for tstm impacts will occur late afternoon as
activity fires along and ahead of the sea breeze. Impact period
looks to be 20-22z with tstms remaining in the vicinity.
Activity should push west/diminish by sunset. Gusty winds and
cloud-to-ground lightning are likely. Will carry TEMPO MVFR
conditions although lower conditions will be possible in pockets
of heavier rainfall.
Extended Aviation Outlook: Thunderstorm impacts likely Tuesday and
Tuesday night, especially at KCHS. Otherwise mainly typical
afternoon/evening thunderstorm chances.
&&
.MARINE...
Tonight: Mariners should remain alert for possible Special
Marine Warning this evening as the tail end of a MCS moves
across the northern waters. Otherwise, south to southwest winds
will continue with speeds 15 kt or less with seas 2-3 ft.
Tuesday through Saturday: Weak pressure gradient will support winds
generally between 5-10 kts. Wave heights are forecast to range
between 1-2 ft within 10 NM to 2-3 ft beyond 10 NM.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ087-088-
099>101-114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...None.
&&Hazardous weather outlook, Jun 25, 10:44 AM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1044 AM EDT Mon Jun 25 2018 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-261445- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Jasper-Beaufort-Coastal Jasper- 1044 AM EDT Mon Jun 25 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorms: Scattered showers and thunderstorms will develop ahead of the sea breeze this afternoon. A few of these thunderstorms will be capable of producing damaging winds and considerable cloud to ground lightning. The risk for severe thunderstorms will be greatest between 2 pm and 8 pm. Residents and visitors to the area should remain weather aware today. Be prepared to take action should threatening weather approach or if a warning is issued for your area. Stay tuned to NOAA Weather Radio, TV or your local news source the latest updates from the National Weather Service. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Excessive Heat: The combination of temperatures and humidity could lead to heat indices reaching 105 degrees or higher starting Thursday. Thus, Heat Advisories will be possible. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ352-354-374-261445- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 1044 AM EDT Mon Jun 25 2018 ...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Severe Thunderstorms: Scattered showers and thunderstorms will develop ahead of the sea breeze this afternoon. A few of these thunderstorms will be capable of producing damaging winds and considerable cloud to ground lightning. The risk for severe thunderstorms will be greatest between 2 pm and 8 pm. Residents and visitors to the area should remain weather aware today. Be prepared to take action should threatening weather approach or if a warning is issued for your area. Stay tuned to NOAA Weather Radio, TV or your local news source the latest updates from the National Weather Service. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ043>045-049-050-052-261445- Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton- Charleston-Tidal Berkeley- 1044 AM EDT Mon Jun 25 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorms: Scattered to numerous showers and thunderstorms will develop ahead of a cold front late this afternoon and move into the Interstate 26 corridor, including the Charleston Metro Area, this evening. Damaging winds and prolific cloud to ground lightning will be possible with these thunderstorms. The risk for severe thunderstorms will be the greatest between 4 pm and 10 pm. Residents and visitors to the area should remain weather aware today. Be prepared to take action should threatening weather approach or if a warning is issued for your area. Stay tuned to NOAA Weather Radio, TV or your local news source the latest updates from the National Weather Service. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Excessive Heat: The combination of temperatures and humidity could lead to heat indices reaching 105 degrees or higher starting Thursday. Thus, Heat Advisories will be possible. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-261445- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- 1044 AM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Severe Thunderstorms: Scattered to numerous showers and thunderstorms will develop ahead of a cold front late this afternoon and move into the Interstate 26 corridor, including the Charleston Metro Area, this evening. Damaging winds and prolific cloud to ground lightning will be possible with these thunderstorms. The risk for severe thunderstorms will be the greatest between 4 pm and 10 pm. Residents and visitors to the area should remain weather aware today. Be prepared to take action should threatening weather approach or if a warning is issued for your area. Stay tuned to NOAA Weather Radio, TV or your local news source the latest updates from the National Weather Service. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Jun 25, 5:41 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 7 ENE PORT WENTWORTH 32.17N 81.07W
06/25/2018 E0.75 INCH JASPER SC PUBLIC
PUBLIC REPORT OF DIME TO PENNY SIZED HAIL IN THE 700
BLOCK OF OAK WOOD DRIVE. ALSO HAD SMALL TREE LIMBS DOWN.
&&
EVENT NUMBER CHS1800494
BSHLocal storm report, Jun 25, 5:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 5 NNW JACKSONBORO 32.84N 80.49W
06/25/2018 COLLETON SC 911 CALL CENTER
TREES REPORTED DOWN ON JACKSONBORO ROAD BETWEEN ROUND O
ROAD AND PARKERS FERRY ROAD.
&&
EVENT NUMBER CHS1800495
JMCLocal storm report, Jun 25, 5:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
553 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL GARDEN CITY 32.10N 81.17W
06/25/2018 E0.88 INCH CHATHAM GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF NICKEL SIZED HAIL
IN GARDEN CITY.
&&
EVENT NUMBER CHS1800496
BSHSpecial weather statement, Jun 25, 5:57 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
557 PM EDT MON JUN 25 2018
SCZ043-048>050-252230-
Coastal Colleton-Charleston-Beaufort-Inland Colleton-
557 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...CHARLESTON
AND COLLETON COUNTIES...
At 557 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Ashepoo, or 16 miles northeast of Beaufort,
moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Adams Run, Bennetts Point, Ashepoo and Green Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3254 8033 3251 8063 3274 8065 3278 8035
TIME...MOT...LOC 2157Z 264DEG 16KT 3265 8054Special weather statement, Jun 25, 6:05 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
605 PM EDT MON JUN 25 2018
GAZ100-252230-
Bulloch-
605 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY...
At 605 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Brooklet, or 7 miles southeast of
Statesboro. This storm was nearly stationary.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Statesboro, Brooklet, Denmark, Leefield, Stilson and Georgia
Southern.
LAT...LON 3242 8184 3251 8164 3235 8150 3225 8171
TIME...MOT...LOC 2205Z 321DEG 3KT 3240 8167
JRLSpecial weather statement, Jun 25, 6:08 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
608 PM EDT MON JUN 25 2018
GAZ137-140-252245-
Inland McIntosh-Long-
608 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH AND LONG
COUNTIES...
At 608 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Tibet, moving northeast at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
This storm will remain over mainly rural areas of McIntosh and Long
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3151 8166 3153 8167 3154 8166 3155 8170
3158 8170 3159 8172 3160 8173 3162 8165
3150 8154 3147 8161
TIME...MOT...LOC 2208Z 243DEG 7KT 3155 8168
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:06 PM EDT | Special Weather Statement | CHS | Jenkins | 39 min |
| Jun 24, 10:50 PM EDT | Special Weather Statement | CHS | Jenkins | 40 min |
| Jun 24, 10:58 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 62 min |
| Jun 24, 11:08 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 52 min |
| Jun 24, 11:58 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham, Screven | 62 min |
| Jun 25, 3:34 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 13 hr |
| Jun 25, 4:23 PM EDT | Special Weather Statement | CHS | Chatham | 37 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 32 min |
| Jun 25, 6:05 PM EDT | Special Weather Statement | CHS | Bulloch | 25 min |
| Jun 25, 6:08 PM EDT | Special Weather Statement | CHS | Long | 37 min |
| Jun 25, 7:11 PM EDT | Special Weather Statement | CHS | Evans | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.